number of downloads : ?
Title Transcription
ソウジョウ ヒョウメン デ エットウスル クワウラウドンコビョウ シノウカク ノ クウカン ブンプ
Title Alternative
Spatial Distribution of Perithecia of Phyllactinia moricola Wintering on Mulberry Twig
File
language
jpn
Author
Nagasawa, Sumio
Ushirokita, Mineyuki
Kusunoki, Shinji
Kondo, Masahiko
Yamashita, Hiroki
Description
The spatial distribution of perithecia of Phyllactinia moricola(P. Henn.) Homma wintering on mulberry twigs was well fitted by the mathematical modelvof negative binomial distribution. Fitting a common index of dispersion k_c, however, was impossilble to all series of negative binomial distributions. The method of Nass provided a suitable goodness-of-fit criterion for the negative binomial distribution when expectations are small.
Journal Title
Bulletin of the Faculty of Agriculture, Shimane University
Volume
14
Start Page
131
End Page
138
ISSN
0370940X
Published Date
1980-12-15
NCID
AN00108015
Publisher
島根大学農学部
Publisher Aalternative
Shimane University, Faculty of Agriculture
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Life and Environmental Science
このエントリーをはてなブックマークに追加